by Saylor23, less than a minute
My half sister is on Bp meds an she's just 26, we have the same mom diff dads. My dad is black I don't know him so he could of ha high Bp too possibly. I took it after going to walmarts 176/93 didn't wait anytime. Then I took it again 5 mins later 153/86 then a few mins later after resting it wa 146/84....still high I know but I'm on meds just started the 2nd one today hydrochloric thiazides (a month) not effecting my Bp at all an amlodipine (started today took 2.5mg) I'm suppose to take 5mg but I halved the pill to see if I'd have bad side affects will start 5mg tomorrow.... Seems like my body's so stressed and i get anxious easy...and also there's a big jump in Bp after walkin or going from sitting to standing. But if I check it in the morning after I wake its close to normal...any help? I'm young idk why my body's like this I played bball for almost 4 hours today and only ate oatmeal and grilled chicken sandwich..also drank plenty of water...is it something other than high Bp cause it to raise really high if not resting?...I've had an EKG (showed some thickness), but stress test, blood work, heart echo, and chest X-ray was all good my doc said.
How are you? Blood pressure spikes may indeed occur if there are episodes of anxiety, if you are tired, or BP was measured after physical activity or after eating. BP control is not also achieved immediately if you are starting a new medicine. It usually takes a few weeks before you get controlled readings. If the BP spikes increase, it is best that you discuss this with your doctor for proper management. Low salt diet and regular exercise are highly recommended. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.